advertisement
Question
Posted by: Anon | 2012-04-04

contraceptive injection

Hi I have been having Depo since I had my last child who is now 13. I am now 45. When I had it on Sat the Sister said I cant have it much longer but didnt explain. Last year I took a break for a year and still had proper periods etc. is she worried about menopause, my age or what? Are there medical reasons at my age _ please clear it up for me as I am quite happy with it and have never had any problems.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

You can continue with the injection but I do suggest that you consult a gynaecologist for a papsmear and ultrasound to rule any abnormalities out.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement